×

zbMATH — the first resource for mathematics

Linear factors in lattice graphs. (English) Zbl 0129.39803

Keywords:
topology
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Коциг А.: Гамульмоновы окружносму в рєшємчамых графах. Časopis pro p\?st. mat.
[2] Berge C.: Théorie des graphes et ses applications. Paris 1958. · Zbl 0214.50804
[3] Kotzig A.: Z teórie konečných grafov s lineárnym faktorom (Concerning the theory of finite graphs with linear factor) I, II, III. Mat.-fyz. časopis 9 (1959), 73-91, 136-159, 10 (1960), 205-215.
[4] Golomb S. W.: The general theory of polyominoes, Part II - Patterns and polyominoes. Recreational Mat\?ematics Magazine 1961, 5, 3-12.
[5] Nash-Wiliams C. St. I. A.: Decomposition of the n-dimensional lattice-graph into Hamiltonian lines. Proc. Edinburg. Math. Soc. (2), 12 (1960-1961), 123-131. · Zbl 0101.16607
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.